# SDR SIMA2018043028001

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 34,326 hours, 24,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DECENT,  DEPLOYED FLIGHT SPOILERS SLOWLY GOING THRU FL260 AFTER 10 SECONDS OF DEPLOYMENT,  CAUTION MESSAGE FOR OTBD SPOILERONS & OTBD FLT SPOILERS DISPLAYED.  INTERROGATED MDC, FOUND CORRELATED MESSAGE, LT OTBD MFS PCU BINDING.   PERFORMED SPOST 1 RESET IAW AMM 27-61-05 AND PERFORMED AN OPERATIONAL TEST OF MFS ACTUATORS IAW AMM 27-62-01. OPS TESTED GOOD. NO FURTHER DEFECTS NOTED.
